# SDR JJBA20170104003

- Difficulty date: January 4, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 33,641 hours, 44,597 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Part serial: MX687430D
- Condition: Inoperative
- Location: Hyd System
- Part time: 4,854 hours, 5,680 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 HYD QUANTITY AT ZERO AND PRESSURE FELL TO ZERO. NR 2 ENGINE HYD CAUTION LIGHT ILLUMINATED.  SECURED A B-NUT TO THE RT SPOILER ACTUATOR AND R & R THE NR 2 ENGINE DRIVEN PUMP.  OPS AND LEAK CHECKED GOOD.
